# SDR A6WA202106117801

- Difficulty date: April 21, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 37,073 hours, 35,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R360081
- Condition: Cracked
- Location: Fs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS (7 TOTAL) AT FS621.00 AFT PRESSURE WEB. CRACKS AT THE FOLLOWING LOCATIONS, WL 128.5 - 131.2, LBL 18.0, CRACK LENGTH 2.7"L, WL 113.5 - 114.2, LBL 9.50, CRACK LENGTH 0.7"L, 109.5 - 112.0, BL 0.0, CRACK LENGTH 2.5"L, WL 110.5 - 111.2, RBL 9.50, CRACK LENGTH 0.7"L, WL 128.5 - 129.0, RBL 18.0, CRACK LENGTH 0.5"L, WL 110.5 - 111.8, RBL 18.0, CRACK LENGTH 1.3"L, WL 109.5 - 110.0, RBL 27.5, CRACK LENGTH 0.5"L.   ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED FS621.00 AFT PRESSURE WEB, PERFORMED HFEC WITH NO INDICATIONS, RESTORED PROTECTIVE FINISHES. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-53-61-1240 REV D, DATED 2016-10-31 AND REO 601R-53-61-7648 REV INITIAL ISSUE DATES 2021-06-03.
